# SDR SWAA2022031431136

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER WING TO BODY FAIRING STRUCTURE STA 500D BELOW STR 18R HAS CRACKED CHORD. / REMOVED CRACKED CHORD (FRAME) ON FWD UPPER WING TO BODY FAIRING STRUCTURE STA 500D BELOW STR 18R AND INSTALLED NEW CHORD AS PER B737-700 SRM 51-40-02-0G-0 AND BAC DWG# 116A3010 REV. C. APPLIED CIC TO NEW CHORD AS PER B737-700 AMM 51-21-91-620-802.
